MathSciNet Relay Station
MathSciNet bibliographic data
MR860137 14N10 (14J26)
Coray, Daniel F.; Vainsencher, Israel Enumerative formulae for ruled cubic surfaces and rational quintic curves. Comment. Math. Helv. 61 (1986), no. 3, 501–518.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement